×

zbMATH — the first resource for mathematics

On a solution of \(w''+e^{-z}w'+(az+b)w=0\). (English) Zbl 0463.34028

MSC:
34C11 Growth and boundedness of solutions to ordinary differential equations
34M99 Ordinary differential equations in the complex domain
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] BESICOVITCH, A. S. On integral functions of order <1. Math. Ann. 27 (1927), 677-695. · JFM 53.0294.05
[2] FREI, M. Uber die subnormalen Losungen der Differentialgleichungv //+e zw/+ konst.w/ =0.Comm. Math. Helv. 36 (1961), 1-8. · Zbl 0115.06904 · doi:10.1007/BF02566887 · eudml:139223
[3] HAYMAN, W. K. The local growth of power series: A survey of the Wiman-Valiron method. Canad. Math. Bull. 17 (1974), 317-358. · Zbl 0314.30021 · doi:10.4153/CMB-1974-064-0
[4] HILLE, E. Ordinary differential equations in the complex domain. Wiley & Sons. New York (1976). · Zbl 0343.34007
[5] NOSHIRO, K. Cluster Sets. Springer-Verlag, Berlin (1960). · Zbl 0090.28801
[6] TSUJI, M. Potential theory in modern function theory. Maruzen. Tokyo. (1959). · Zbl 0087.28401
[7] VALIRON, G. Sur les functions entieres veriflant uneclasse d’equations differentielles. Bull. Soc. Math. France. 51 (1923), 33-45. · JFM 49.0216.02
[8] WITTICH, H. Neuere Untersuchungen uber eindeutige analytische Funktionen. Springer-Verlag, Berlin. (1955). · Zbl 0067.05501
[9] WITTICH, H. Subnormale Losungen der Differentialgleichung wf’ +p(ez) w1 - q(ez)w =0. Nagoya Math. J. 30 (1967), 29-37. · Zbl 0219.34005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.